# SDR CA140716004

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Tecnam P2006T
- Aircraft time: 769 hours
- Engine: Rotax ROTAX912S3
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Cable
- Part number: 30117U
- Condition: Worn
- Location: Wing
- Part time: 602 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TTAF: 602.4 HRS. OCCURENCE FOUND DURING THE FIRST 600 HOUR INSPECTION.  THE LH FUEL SELECTOR BOWDEN CABLE IN THE LH WING HAS WORN INTO ITS MOUNTING BRACKET. THERE IS ALOT OF PLAY (APPROX 1/4 INCH) NOW BETWEEN THE CABLE AND THE BRACKET. VIBRATION IS CAUSING THE WEAR OF THESE PARTS TO ACCELERATE.  LATER IN THE INSPECTION IT WAS FOUND THAT THE RH PROP CONTROL CABLE ALSO HAD ADVANCED SIGNS OF WEAR IN IT MOUNTING BRACKET DUE TO ENGINE VIBRATION.  BOTH CABLES TOOK THE MAJORITY OF THE WEAR, AND NEEDED TO BE REPLACED.  ONCE REMOVED IT WAS FOUND THAT THE BOWDEN CABLES HAD EXCESSIVE WEAR.
